# SDR DALA2023040602679

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BTW STA 927-946 AND ON STA 807 X-57. SUMMARY OF NRC 00522: CORROSION LEVEL 2. CUSP WEB BTW STA 927-946 AND ON STA 807 X-57 WAS REPAIRED PER B717-200 SRM 53-00-55 REPAIR 4. (LP #2705390)
